MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35 XST PROFLEXX

FERNO-WASHINGTON, INC. 35 XST PROFLEXX
Model Number 0015790
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The end user advised the stretcher was involved in a motor vehicle accident while transporting a patient.It was alleged the patient was injured; however, there have been no allegations of product malfunction.No additional details on the incident or alleged injury have been provided.

Brand Name
35 XST PROFLEXX
Common Device Name
35 XST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key20759588
Report Number1523574-2024-00080
Device Sequence Number15593837
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public(01)00190790000585(11)230309
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015790
Device Catalogue Number0015790
Device Lot NumberM550460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown